Brown Spots Outside The Menstrual Period After Recovering From DHF?
I want to ask, recently I had to be hospitalized in the hospital because I was diagnosed with DHF, at the time of the illness I was menstruating day 4, my cycle was 7 days. However, from the beginning I took medicine to reduce fever, blood or spotting did not appear again. Then counted about a week from me stop taking drugs given by doctors to dbd, there is a liquid that comes out of ms. V me, the color is like blood at the end of the menstrual period and it has lasted for about 3 days. The liquid that comes out is completely odorless or has other effects such as itching, heat, etc. what I want to ask is is this the remaining menstrual blood that was blocked because of taking the medicine given during fever? Or is this vaginal discharge? Then is this normal doctor? Oh yeah, I’ve been like that 1x doctor, then I tried to see a doctor and tested, the results were normal, but what I experienced at this time was longer than before. Mhon explained. thanks.
What are the names of the medicines you take at the hospital? Some drugs can affect the menstrual cycle, for example drugs that contain hormones. Unfortunately you do not mention the name of the drug you are taking, so I cannot be certain whether the drug affects your menstrual cycle or not.
Meanwhile, is the vaginal discharge coming out brown? Spots or brown vaginal discharge can be caused by several factors such as the beginning and end of menstruation, when ovulation (release of eggs in the fertile period), implantation bleeding, uterine polyps, vaginal atrophy, cervical inflammation, pelvic inflammation, and malignancy in the cervix. The existence of fatigue and stress conditions can also disrupt your menstrual cycle.
For now you don't need to worry, you can do the following tips:
Maintain cleanliness and vaginal health Frequently change underpants when wet Use comfortable panties and not tight in size Wash the vagina from front to back with clean water Rest enough Manage stress well Avoid free sex If vaginal discharge lasts for more than 1 week, accompanied by itching , smell, pain, or if you later experience bleeding outside the menstrual cycle, you should consult a gynecologist directly so that further tests can be done to ascertain the cause of the brown spots that you experience, so you can be given further treatment that is more optimal, right? .
Hope it helps you,